On the bounded solutions of a nonlinear convolution equation

Odo Diekmann*, Hans G. Kaper

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)721-737
Number of pages17
JournalNonlinear Analysis
Issue number6
Publication statusPublished - Nov 1978
Externally publishedYes


  • asymptotic behaviour
  • mathematical epidemiology
  • non-existence
  • Nonlinear convolution equation on the real line
  • Tauberian methods
  • uniqueness modulo translation

Cite this